# SDR REXA2020041400473

- Difficulty date: March 4, 2020
- Submitted: April 14, 2020
- Operation: Air carrier
- Aircraft: N305PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15305
- Aircraft time: 15,045 hours, 10,517 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Part number: CC670341807
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AWR; [ TASK R53520 STEP 7 ]; INITIAL INSPECTION^: CORROSION ON LH POST IN STA. FS= 277 TO FS= 280 AND 11LBL IN COCKPIT DOOR CUT-OUT AREA AT 
PAX CABIN FWD WET AREA. (W1) (CPAX)                                   

CORROSION LEVEL 2. LH POST IN STA. FS= 277 TO FS= 280 AND 11LBL IN COCKPIT DOOR CUT-OUT AREA AT PAX CABIN FWD WET AREA WAS REPAIRED PER CRJ/
900 SRM 53-11-10-201-006-A01
